Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    t.o
    t.o is offline New Member
    Join Date
    May 2004
    Location
    Holland
    Posts
    35

    Tremors on salbutamol

    I just finshed my cycle 3 weeks a go.
    During my pct i was advised to take some clen of salbutamol for keeping stenght en mass, what is going well.
    I use 8 mg of salbutamol a day , but i'm shaking like hell!!
    When is this going to stop? or any advises?
    thx T.O

  2. #2
    *Narkissos*'s Avatar
    *Narkissos* is offline Anabolic Member
    Join Date
    May 2004
    Location
    Barbados
    Posts
    16,357
    The advise that you were given...to take Clen or Salbutamol post-cycle to maintain gains...was horrid advice...

    A proper PCT will maintain your gains...

    The shaking on salbutamol is normal...it'll cease the day after your last dose.

    So expect to have the shakes for the rest of the duration of use
    Last edited by *Narkissos*; 04-27-2005 at 04:09 AM.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •